# SDR DLL17954460

- Difficulty date: November 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N768DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1216
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 1592943140
- Condition: Cracked
- Location: Nr 6 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, RT NR 6 L/E SLAT WAS FOUND WITH CRACKED INTERNAL RIB AT 55 INCHES FROM I/B END.  REPAIRED PER SRM 57-51-0.
